# SDR AWXA200401273

- Difficulty date: October 23, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112087200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK LONGITUDINAL FLOORBEAM (FLOOR SUPPORT) Y254 LT WAS FOUND WITH WORN HOLES BETWEEN FR 12 AND FR 14.  MAINTENANCE REMOVED WORN FLOOR SUPPORT Y254 LT FROM FR 12 TO FR 14.  FABRICATED A NEW REPLACEMENT SECTION OF FLOOR SUPPORT AND 4 EACH ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 FIG 202.
